# SDR HCMA20110816001

- Difficulty date: August 16, 2011
- Submitted: August 20, 2011
- Operation: Air carrier
- Aircraft: N11QV
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4909
- Aircraft time: 2,102 hours, 2,771 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,102 hours, 1,930 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005410
- Condition: Making Metal
- Part time: 2,102 hours, 1,930 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, ENGINE "CHIP" WARNING LIGHT ILLUMINATED.  PILOT MADE A PRECAUTIONARY LANDING.   UPON INSPECTION OF THE ENGINE MAGNETIC AND ELECTRICAL CHIP PLUGS, SUBSTANTIAL AMOUNTS OF "MAGNETIC" METAL WAS FOUND ON THE MODULE 1 (ENGINE ACCESSORY GEARBOX) AND OIL TANK MAGNETIC PLUGS AND ON THE FULL FLOW ELECTRICAL CHIP DETECTOR, METAL DETERMINED TO BE "LEVEL C" FLAKES AND SPLINTERS IAW MM, ENGINE REMOVED "ON SIGHT" ENGINE OIL COOLER REPLACED AND ALL OIL SYS HOSES AND OIL TANK CLEANED, SERVICABLE ENGINE INSTALLED IAW MM,  RECOVERED METAL PARTICLES SENT TO LAB FOR ANALYSIS. ENGINE AND OR EFFECTED ENGINE MODULES SENT TO MFG FOR INSPECTION & REPAIR. NOTE: THIS ENGINE HAD NO PRIOR CHIP LIGHT EVENTS, METAL PARTICLES FOUND ON ENGINE OIL SYS MAG PLUGS OR CHIP PLUGS, ALL OIL ANALYSIS SAMPLES HAVE BEEN NORMAL PRIOR TO THIS EVENT.
